MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA SOFT; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA SOFT; STENT, URETERAL
Model Number M0061903320
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Retention (2119)
Date of Event 11/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Study source: u0652 double-j.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a tria ureteral stent was implanted during a stent placement procedure for stone placement management and laser lithotripsy in the left kidney on (b)(6) 2020 as part of the u0652 double-j clinical study.Discharge medications included antibiotic, alpha blocker, anticholinergic, and phenazopyridine were given to the patient.On (b)(6) 2020, the patient experienced mild incomplete emptying.The patient had a catheter insertion and was hospitalized from (b)(6) 2020 to (b)(6) 2020.The adverse event was considered to be resolved as of november 27, 2020.
 
Additional Manufacturer Narrative
Block g3: study source: u0652 double-j.Block h6: patient problem code e1309 captures the reportable event of urinary retention.Impact code f08 captures the reportable event of hospitalization or prolonged hospitalization.Impact code f22 captures the reportable event of unexpected diagnostic intervention.Block h10: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a tria ureteral stent was implanted during a stent placement procedure for stone placement management and laser lithotripsy in the left kidney on (b)(6) 2020 as part of the u0652 double-j clinical study.Discharge medications included antibiotic, alpha blocker, anticholinergic, and phenazopyridine were given to the patient.On (b)(6) 2020, the patient experienced mild incomplete emptying.The patient had a catheter insertion and was hospitalized from (b)(6) 2020 to (b)(6) 2020.The adverse event was considered to be resolved as of november 27, 2020.Additional information received on 28jun2022 stating that the adverse event of mild incomplete emptying has been inactivated since it was reported as a duplicate.
 
Event or Problem Description
It was reported to boston scientific corporation that a tria ureteral stent was implanted during a stent placement procedure for stone placement management and laser lithotripsy in the left kidney on (b)(6) 2020 as part of the u0652 double-j clinical study.Discharge medications included antibiotic, alpha blocker, anticholinergic, and phenazopyridine were given to the patient.On (b)(6) 2020, the patient experienced mild incomplete emptying.The patient had a catheter insertion and was hospitalized from (b)(6) 2020 to (b)(6) 2020.The adverse event was considered to be resolved as of (b)(6) 2020.Additional information received on 28jun2022 stating that the adverse event of mild incomplete emptying has been inactivated since it was reported as a duplicate.Additional information received on september 13, 2022 stating that the relationship of the device and the adverse event of left flank pain was not related.Independent medical reviewer adjudicated study device as possibly related.
 
Additional Manufacturer Narrative
Block g3: study source: u0652 double-j block h6: patient problem code e1309 captures the reportable event of urinary retention.Impact code f08 captures the reportable event of hospitalization or prolonged hospitalization.Impact code f22 captures the reportable event of unexpected diagnostic intervention.Block h10: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.Bloch h11: additional information block b5 have been updated based on the additional information received on september 13, 2022.

Brand Name
TRIA SOFT
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key14789749
Report Number3005099803-2022-03382
Device Sequence Number12026549
Product Code FAD
UDI-Device Identifier08714729959939
UDI-Public08714729959939
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K191609
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2022
Device Model NumberM0061903320
Device Catalogue Number1983-02
Device Lot Number0024532589
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2022
Supplement Date Received by Manufacturer06/28/2022
09/13/2022
Initial Report FDA Received Date06/23/2022
Supplement Report FDA Received Date07/22/2022
10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/02/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale